# SDR HALA2011050400179

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 15,671 hours, 37,993 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DISCONTINUED TAKE OFF AT APPROX 40 KTS, DUE TO UNABLE RNP ON EAD.  PERFORMED FIM 34-63, TASK 822, GND CHECK OK.  OK FOR SERVICE.
